MathSciNet Relay Station
MathSciNet bibliographic data
MR2091818 35Q30 (35B41 35R10 37L30 37N10 76D05)
Caraballo, T.; Real, J. Attractors for 2D-Navier-Stokes models with delays. J. Differential Equations 205 (2004), no. 2, 271–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement